Table of Contents
International Journal of Partial Differential Equations
Volume 2014 (2014), Article ID 920695, 6 pages
http://dx.doi.org/10.1155/2014/920695
Research Article

Spectral Bounds for Polydiagonal Jacobi Matrix Operators

Mathematics Department, Imperial College London, South Kensington, 180 Queen’s Gate, London SW7 2AZ, UK

Received 24 April 2014; Accepted 4 September 2014; Published 19 October 2014

Academic Editor: Michael Grinfeld

Copyright © 2014 Arman Sahovic. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. Killip and B. Simon, “Sum rules for Jacobi matrices and their applications to spectral theory,” Annals of Mathematics, vol. 158, no. 1, pp. 253–321, 2003. View at Google Scholar
  2. D. Hundertmark and B. Simon, “Lieb-thirring inequalities for Jacobi matrices,” Journal of Approximation Theory, vol. 118, no. 1, pp. 106–130, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. D. Bakić and B. Guljaš, “A note on compact operators and operator matrices,” Mathematical Communications, vol. 4, no. 2, pp. 159–165, 1999. View at Google Scholar · View at MathSciNet
  4. A. Sahovic, “New constants in discrete Lieb-Thirring inequalities for Jacobi matrices,” Journal of Mathematical Sciences, vol. 166, no. 3, pp. 319–327, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. J. Dolbeault, A. Laptev, and M. Loss, “Lieb-Thirring inequalities with improved constants,” Journal of the European Mathematical Society, vol. 10, no. 4, pp. 1121–1126, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. A. Eden and C. Foias, “A simple proof of the generalized Lieb-Thirring inequalities in one-space dimension,” Journal of Mathematical Analysis and Applications, vol. 162, no. 1, pp. 250–254, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  7. E. T. Copson, “Two series inequalities,” Proceedings of the Royal Society of Edinburgh, Section A, vol. 83, no. 1-2, pp. 109–114, 1979. View at Publisher · View at Google Scholar
  8. M. Aizenmann and E. H. Lieb, “On semi-classical bounds for eigenvalues of Schrödinger operators,” Physics Letters A, vol. 66, no. 6, pp. 427–429, 1978. View at Publisher · View at Google Scholar